View Full Version : nausea
01-06-2005, 06:28 AM
My daughter has been on her IC meds for close to3 months..she now is experiencing alot of bought of nausea and vomiting...she doesn't have that great of an appetite but now when she does eat she gets ill...last night she ate a small bit of rice, broccoli...and it all came up...anyone else having this ? I was wondering if it was her meds...but wouldn't this have happened sooner ??
She actually tried to go out with some friends to a club and came back home 2 1/2 hrs later feeling bad...in pain... then had insomnia and was up until 6am this morning..her sleeping pills don't work anymore...she had this problem when she first began her Lupron..but it's been a little over a month since her last shot...maybe her hormones are changing again ? It's hard to tell the difference between her IC and endometriosis pain...especially when she doesn't have any of the urination frequency and burning like some of the others...just pelvis/abdomen..back,hip pain....
01-06-2005, 07:01 AM
What medication is she taking for IC? My mother has been on these about 3 months also and has some similar symptoms - ALOT of nausea but not much vomiting. She takes Pyridium Plus for bladder and she also takes Metformin for her diabetes (we suspect that the Metaformin may be a culprit. also ...trying to figure it out). I asked the urologist if Pyridium can cause the nausea and they said no (although it is listed as a side effect of the drug). My mother also has flushing around her face and sometimes increased blood pressure that seems to coincide with the nausea. Does your daughter have any of those symptoms? Hang in there!!!
01-06-2005, 07:24 AM
I would talk to her doctor espically if they are new symptoms.Hope shes feeling better soon.
01-06-2005, 07:31 AM
Her meds for IC are elmiron,hydroxyzine,amitryptline...plus her other meds she has been on for pain...
01-06-2005, 07:36 AM
Some ppl do get nausea from Elmiron, so they take it out of the capsule and mix it in water, but this sounds like something a doc should know about. I hope she gets better. Keep us posted.
01-06-2005, 07:42 AM
Sorry if this sounds obvious, but could she have the 'flu? I'm just wondering because I haven't heard a lot of people getting side-effects after being on their medication for 3 months (of course anything's possible!). Some people have mentioned getting nausea initially with Elmiron (like during the first few days on it) but I'm not sure what could be causing it after 3 months.
As suggested above, I would definitely consult a doctor if these are new symptoms for her.
Hope your daughter is feeling better soon! She's very lucky to have such a great mom caring for her.
Hugs to you both :grouphug:
01-06-2005, 08:04 AM
I'm thinking the flu might be a possiblility too. A lot of people have it right now so hang tight, still call the dr. and hopefully the flu is all it is and not something you'll have to worry about too.
My prayers are with you Deana :angel:
01-06-2005, 09:20 AM
The only way to find out what is causing all of this is to see a doctor. That is the best advice I can give you. Please do it soon. :kissing:
01-06-2005, 10:25 AM
If she's taking narcotic pain medications, that could be the problem --- but I absolutely agree that you should be calling her doctor for help. Hopefully, it's flu and she'll be better in a few days.
Sending warm hugs,
01-07-2005, 01:38 AM
I hate to be repetitive, but I also agree the best thing to do would be to see a doctor about the nausea and vomiting. It could be a med reaction, but it could be a stomach bug (there are a LOT going around the country right now and the strains this year tend to hang on tight for a while). Your dr. will have more info for you and he's your best resource when something like this happens :)
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.